EconPapers    
Economics at your fingertips  
 

Essential supremum with respect to a random partial order

Yuri Kabanov and Emmanuel Lépinette
Authors registered in the RePEc Author Service: Юрий Михайлович Кабанов

Journal of Mathematical Economics, 2013, vol. 49, issue 6, 478-487

Abstract: Inspired by the theory of financial markets with transaction costs, we study a concept of essential supremum in the framework where a random partial order in Rd is lifted to the space L0(Rd) of d-dimensional random variables. In contrast to the classical definition, we define the essential supremum as a subset of random variables satisfying some natural properties. Applications of the introduced notion to a hedging problem under transaction costs and set-valued dynamic risk measures are given.

Keywords: Random partial order; Essential supremum; Transaction costs; Set-valued dynamic risk measures (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406813000669
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:49:y:2013:i:6:p:478-487

DOI: 10.1016/j.jmateco.2013.07.002

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:49:y:2013:i:6:p:478-487